Oscillatory theorems of n-th order functional differential equations

Pages: 435 - 443, Issue Special, September 2001

 Abstract        Full Text (971.9K)              

R.S. Dahiya - Department of Mathematics, Iowa State University, Ames, IA 50011, United States (email)
A. Zafer - Department of Mathematics, Middle East Technical University, Ankara, Turkey, 06531, Turkey (email)

Abstract: Please refer to Full Text.

Keywords:  Delay differential equations, oscillations.
Mathematics Subject Classification:  Primary: 34K15; Secondary: 34C15.

Published: November 2013.